# SDR QXE2024F00000

- Difficulty date: March 13, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 13,757 hours, 9,126 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED LEADING EDGE GOUGE OUTBOARD OF RIB 41. COMPLIED WITH EC ETD2024-170-007081 PERMANENT REPAIR RH WING FIXED LEADING EDGE GOUGE OUTBOARD OF RIB 41.
